# SDR SWAA2017042613295

- Difficulty date: April 19, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 72,844 hours, 58,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY EXIT SIGN LIGHT LENS CRACKED.      R & R THE LENS IAW AMM.
